# SDR AU970583

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643200
- Condition: Cracked
- Location: Engine
- Component: Cont
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH CRANKCASE HALVES CRACKED IN AREA OF NO1 AND NO4 CYLINDER BASE FLANGE
